# SDR 2007UALA03928

- Difficulty date: September 26, 2007
- Submitted: October 23, 2007
- Operation: Air carrier
- Aircraft: N211UA
- Make and model: Boeing 777222
- Aircraft serial: 30217
- Aircraft time: 26,022 hours, 5,962 cycles
- Engine: Pwa PW4077
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Cabin Pressure
- Condition: Fluctuates
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT EXPERIENCED PRESSURIZATION FLUCTUATIONS.   PERFORMED GROUND TEST OF ( L) AND (R) AUTO PRESS CONTROLLERS AND CHECKED NORMAL.  NO HISTORY ON THIS AUTO PRESS CONTROL SYS.  AS PRECAUTION ALSO CHECKED MANUAL OPERATION OF FWD AND AFT OUTFLOW VLVS.  CONDUCTED VERIFICATION FLT.  NO REPEAT OF PRESSURIZATION FLUCTUATION.  UNABLE TO DUPLICATE.
